Asymptotic Estimates of the Solution of a Singularly Perturbed Boundary Value Problem with an Initial Jump for Linear Differential Equations
Differencialʹnye uravneniâ, Tome 40 (2004) no. 5, pp. 597-607
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_2004_40_5_a3,
author = {K. A. Kasymov and D. N. Nurgabyl},
title = {Asymptotic {Estimates} of the {Solution} of a {Singularly} {Perturbed} {Boundary} {Value} {Problem} with an {Initial} {Jump} for {Linear} {Differential} {Equations}},
journal = {Differencialʹnye uravneni\^a},
pages = {597--607},
year = {2004},
volume = {40},
number = {5},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_2004_40_5_a3/}
}
TY - JOUR AU - K. A. Kasymov AU - D. N. Nurgabyl TI - Asymptotic Estimates of the Solution of a Singularly Perturbed Boundary Value Problem with an Initial Jump for Linear Differential Equations JO - Differencialʹnye uravneniâ PY - 2004 SP - 597 EP - 607 VL - 40 IS - 5 UR - http://geodesic.mathdoc.fr/item/DE_2004_40_5_a3/ LA - ru ID - DE_2004_40_5_a3 ER -
%0 Journal Article %A K. A. Kasymov %A D. N. Nurgabyl %T Asymptotic Estimates of the Solution of a Singularly Perturbed Boundary Value Problem with an Initial Jump for Linear Differential Equations %J Differencialʹnye uravneniâ %D 2004 %P 597-607 %V 40 %N 5 %U http://geodesic.mathdoc.fr/item/DE_2004_40_5_a3/ %G ru %F DE_2004_40_5_a3
K. A. Kasymov; D. N. Nurgabyl. Asymptotic Estimates of the Solution of a Singularly Perturbed Boundary Value Problem with an Initial Jump for Linear Differential Equations. Differencialʹnye uravneniâ, Tome 40 (2004) no. 5, pp. 597-607. http://geodesic.mathdoc.fr/item/DE_2004_40_5_a3/